# SDR SWAA2020071497488

- Difficulty date: July 4, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INSPAR RIB NR 4 HAS A HOLE CRACK AT LOWER I/B FLANGE 15.5' FROM FWD TO AFT.  REPAIRED RIGHT HORIZONTAL STAB INSPAR RIB NR 4 LOWER I/B FLANGE 15.5' FROM FWD TO AFT AS PER SRM 55-10-09-2R-5 REPAIR 5.
